MAUDE Adverse Event Report: JOERNS HEALTHCARE PROCAIR VR MATTRESS; PATIENT FOAM MATTRESS

JOERNS HEALTHCARE PROCAIR VR MATTRESS; PATIENT FOAM MATTRESS
Model Number 253-3680
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to the manufacturer, by the end user, per the end user, that complaint from (b)(6) with procair vr foam mattress on top stating this- "patient states that with his back problems that bar is causing him discomfort, and he is unable to sleep well." (b)(6) requested to process a replacement order to replace the faulty procair vr mattress with a txcair plus lal mattress system, that was just purchased on (b)(6) 2025." complaint #(b)(4) and ra #(b)(4) were entered into our facility to have the mattress returned for investigation.As of this writing, the units have not been returned.
 
Additional Manufacturer Narrative
This report or other informtion submitted by joerns healthcare under 21 cfr part 803, and release by fda of that report information, does not reflect a conclusion or admission by joerns healthcare, its employees, its contract service firms, or their employees, finished device suppliers, or their employees caused or contributed to the reportable event.

Brand Name
PROCAIR VR MATTRESS
Common Device Name
PATIENT FOAM MATTRESS
Manufacturer (Section D)
JOERNS HEALTHCARE
avenida pedro hinojosa no. 26
ciudad industrial
matamoras, tamaulipas 87499
MX  87499
Manufacturer (Section G)
JOERNS HEALTHCARE
avenida pedro hinojosa no. 26
ciudad industrial
matamoras, tamaulipas 87499
MX   87499
Manufacturer Contact
mackenzie bsy
avenida pedro hinojosa no. 26
ciudad industrial
matamoras, tamaulipas 87499
MX   87499
MDR Report Key22974726
Report Number3009402404-2025-00042
Device Sequence Number9370287
Product Code IKY
UDI-Device Identifier00810055883912
UDI-Public00810055883912
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number253-3680
Device Catalogue Number253-3680
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Initial Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale